# SDR AT0000190

- Difficulty date: January 22, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N836AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 9919369502N
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND RIGHT MAIN TANK TEE CAP TO HAVE CORROSION BEYOND LIMITS FROM STRINGER 11 TO STRINGER 23.  REMOVED AND REPLACED RIGHT TEE CAP IAW DC9 SB 57-98.
